# SDR AALA201709119002

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,128 hours, 1,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING INSPECTION, MAINTENANCE FOUND LAVATORY L EMERGENCY PATH MARKER FLOOD LIGHT BROKEN. REPLACED EMERGENCY PATH MARKER FLOOD LIGHT PER AMM 33-51-18.
